MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3502254BC |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
11/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was returned to mentor for evaluation.Mentor conducted a visual inspection of the device.During visual evaluation, no apparent damage or visual anomalies were observed on the breast implant device.Implant displacement/migration may occur from improper implant sizing and/or placement, i.E., when the implant is too large or the pocket too small or when there has been inadequate preoperative assessment of stresses causing movement of the prosthesis.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: device migration.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 225cc mentor memorygel breast implant prosthesis.Post-operatively, the patient experienced lymph edema of the lateral right chest wall with delayed swelling which developed into the right breast capsular contracture.During an in-office visit with a medical professional, she was diagnosed with left implant bottoming out as the implant had fallen below the incision and right breast baker grade iii capsular contracture which caused a tight pocket, asymmetry, and discomfort.As a result, the patient underwent bilateral removal and replacement with 255cc mentor memorygel xtra breast implants on (b)(6) 2024.This report is for the left breast prosthesis.